U.S. doctors online nowAsk doctors free
Malta
A 22-year-old female asked:

very sad- i might have pcos since they found polycys. ovaries.i am beautiful girl and slim. i am afraid ill get acne and fat and all :((((((

2 doctor answers2 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
No need for concern: there is a difference between "cysts on ovary" and polycystic ovaries syndrome, cysts are common, and that doesn't mean you will be fat and get acne, even though you can still control those conditions, not the end of the world
Dr. Martin Fried
General Practice 36 years experience
No: having cysts on ovaries is different from polycystic ovarian syndrome. You may stay slim and beautiful. Just because you found cysts on ovaries doesn't mean you will get acne and get fat.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 31-year-old member asked:

Since I became pregnant, i've had major breakouts. Is there anything I can do to make sure I don't get acne scars?

2 doctor answers9 doctors weighed in
Dr. David Fein
Specializes in Preventive Medicine
Benzoyl peroxide: Most of the OTC skin products for acne are safe in pregnancy. Simple soap and water works great, as long as you understand that the high Progesterone levels in the first trimester are the cause for acne -- by the end of the third month, most major flare-ups are over.
A member asked:

I frequently change my baby's diaper. Why is he still getting rashes on his groin?

2 doctor answers2 doctors weighed in
Dr. Lisa Roberts
Pediatrics 23 years experience
Could be yeast: If your baby has a persistent, red rash involving the skinfolds that does not improve with frequent diaper changes, or diaper rash cream, it could be a yeast infection. Yeast normally live on the body, but like to grow where the skin remains moist. If your baby is not having pain, your doctor may recommend an OTC anti-fungal cream. Another possibility is allergy to the diaper; try changing brands.
A 43-year-old member asked:

Can the same blue light that treats acne also promote oral health?

3 doctor answers5 doctors weighed in
Dr. Greg Rubin
Dentistry 37 years experience
This is not the same: You are referring to photodynamic therapy treatment for acne. We do not use this type of light therapy in dentistry. There are special lasers to treat oral conditions, but not the same.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A member asked:

Swelling of pelvic area in male 91 no pain?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
See your Dr.: Hard to give a specific answer as the pelvic area is actually fairly large with a number of possibilities that may cause swelling. I would recommend seeing your dr. And having a good exam. Impossible to give you a good answer in this kind of forum. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 15, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.